I have a problem with the foreskin. I cannot pull back the skin as it has developed cracks in the tip area. Please advice.
Welcome to icliniq.com.
A cracked, irritated or fissured foreskin could be due to a number of reasons.
If you have diabetes mellitus, both diagnosed or undiagnosed, it could cause a fungal infection of the foreskin leafing to cracking.
If you are not a known case of diabetes, you must get your blood glucose level checked and keep it under strict control. You may use topical antifungal like Miconazole to treat it. Consult your specialist doctor, discuss with him or her and with their consent take the medicines.
Also, you need to keep the area clean and dry.
Use lukewarm water to clean and avoid friction until it heals. This should work.
It could also be inflammation of the foreskin and the glans which can lead to fissuring and it is common in uncircumcised men.
Given your age, diabetes mellitus is a likely cause. Please check your blood glucose level.
If all else fails, you may need prescription steroid cream or lastly a circumcision.
For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician
Query: Hello doctor, I am suffering from the loss of sensitivity in my penis. I am not happy while doing sex. Previously my foreskin got removed freely at that time I did not get any sensitivity to my penis. At the time of my first sex, the foreskin got cut and it bled. So, I used a cream. My scrotum is v... Read Full >>
Answer: Hello, Welcome to icliniq.com. Do you have any other medical disorders? Do you masturbate too much? Since when have you felt the loss of sensitivity? Do you have any problem with the erection? For more information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urol... Read Full
Query: Hello doctor, Some weeks back, I noticed some red spots on my glans and some itching. So, I consulted a doctor. I was advised to take Fluconazole 150 mg for three days and Candid-B cream to be applied for three days and the problem was solved. Now there is no issue except that I cannot withdraw my ... Read Full >>
Answer: Hello, Welcome to icliniq.com. Please send a few good quality photographs of the lesion taken in a natural light. For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist Read Full
Ask your health query to a doctor online?Ask a Family Physician Now